Acta Mathematica, 1979

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (20 articles)

Volume 143, Issue 1

[1] On the diophantine equation 1^{$k$}+2^{$k$}+...+$x$^{$k$}+$R(x)$=$y$^{$z$}

M. Voorhoeve Mathematisch Centrum, Amsterdam, Netherlands K. Györy University of Debrecen, Debrecen, Hungary R. Tijdeman Rijksuniversiteit, Leiden, Netherlands

TBD mathscidoc:1701.331549

Acta Mathematica, 143, (1), 1-8, 1978.8
[ Download ] [ 2017-01-08 20:32:48 uploaded by actaadmin ] [ 344 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the number of restricted prime factors of an integer. II

Karl K. Norton 2235 Floral Drive, Boulder, Colorado, USA

TBD mathscidoc:1701.331550

Acta Mathematica, 143, (1), 9-38, 1978.6
[ Download ] [ 2017-01-08 20:32:49 uploaded by actaadmin ] [ 462 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The topology of spaces of rational functions

Graeme Segal Oxford, England

TBD mathscidoc:1701.331551

Acta Mathematica, 143, (1), 39-72, 1979.2
[ Download ] [ 2017-01-08 20:32:49 uploaded by actaadmin ] [ 886 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Two new interpolation methods based on the duality map

Jaak Peetre University of Lund, Sweden

TBD mathscidoc:1701.331552

Acta Mathematica, 143, (1), 73-91, 1978.6
[ Download ] [ 2017-01-08 20:32:49 uploaded by actaadmin ] [ 369 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The spectrum of difference operators and algebraic curves

Pierre Van Moerbeke Brandeis University, Waltham, Mass, USA David Mumford Cambridge, Mass, USA

TBD mathscidoc:1701.331553

Acta Mathematica, 143, (1), 93-154, 1978.8
[ Download ] [ 2017-01-08 20:32:49 uploaded by actaadmin ] [ 597 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Riemann-Roch and topological$K$-theory for singular varieties

Paul Baum Brown University, Providence, Rhode Island, USA William Fulton Brown University, Providence, Rhode Island, USA Robert MacPherson Brown University, Providence, Rhode Island, USA

TBD mathscidoc:1701.331554

Acta Mathematica, 143, (1), 155-192, 1978.8
[ Download ] [ 2017-01-08 20:32:49 uploaded by actaadmin ] [ 470 downloads ] [ 0 comments ] [ Cited by 67 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Lefschetz-riemann-roch for singular varieties

Paul Baum Brown University, Providence, Rhode Island, USA William Fulton Brown University, Providence, Rhode Island, USA George Quart University of Chicago, Chicago, Illinois, USA

TBD mathscidoc:1701.331555

Acta Mathematica, 143, (1), 193-211, 1978.8
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 465 downloads ] [ 0 comments ] [ Cited by 42 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Localization theorem in$K$-theory for singular varieties

George Quart University of Chicago, Chicago, Illinois, USA

TBD mathscidoc:1701.331556

Acta Mathematica, 143, (1), 213-217, 1978.8
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 410 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Small zeros of additives forms in many variables. II

Wolfgang M. Schmidt University of Colorado, Boulder, Colorado, USA

TBD mathscidoc:1701.331557

Acta Mathematica, 143, (1), 219-232, 1979.3
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 300 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] A cutting and pasting of noncompact polygons with applications to fuchsian groups

Norman Purzitsky York University, Downsview, Ontario, Canada

TBD mathscidoc:1701.331558

Acta Mathematica, 143, (1), 233-250, 1978.1
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 467 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Minimal surfaces with free boundaries

S. Hildebrandt University of Bonn, Bonn, F.R. Germany J. C. C. Nitsche University of Minnesota, Minneapolis, Minn., USA

TBD mathscidoc:1701.331559

Acta Mathematica, 143, (1), 251-272, 1979.4
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 500 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Averages of the counting function of a quasiregular mapping

P. Mattila University of Helsinki, Helsinki, Finland S. Rickman University of Helsinki, Helsinki, Finland

TBD mathscidoc:1701.331560

Acta Mathematica, 143, (1), 273-305, 1977.5
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 620 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 144, Issue 1

[1] Boundary behaviour of meromorphic functions of several variables

László Lempert Eötvös Loránd University, Budapest, Hungary

TBD mathscidoc:1701.331561

Acta Mathematica, 144, (1), 1-25, 1978.12
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 568 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Operators which are annihilated by analytic functions and invariant subspaces

Aharon Atzmon Technion-Israel Institute of Technology, Haifa, Israel

TBD mathscidoc:1701.331562

Acta Mathematica, 144, (1), 27-63, 1979.2
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 561 downloads ] [ 0 comments ] [ Cited by 55 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sous-Espaces Invariants de Type Fonctionnel dans les Espaces de Banach

B. Beauzamy Université Claude Bernard, Lyon, France

TBD mathscidoc:1701.331563

Acta Mathematica, 144, (1), 65-82, 1979.6
[ Download ] [ 2017-01-08 20:32:51 uploaded by actaadmin ] [ 390 downloads ] [ 0 comments ] [ Cited by 19 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Steady solutions of the Navier-Stokes equations representing plane flow in channels of various types

C. J. Amick Mathematics Division, University of Sussex L. E. Fraenkel Mathematics Division, University of Sussex

TBD mathscidoc:1701.331564

Acta Mathematica, 144, (1), 83-152, 1978.12
[ Download ] [ 2017-01-08 20:32:51 uploaded by actaadmin ] [ 645 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Concordance classes of regular$O(n)$-actions on homotopy spheres

M. Davis Institute for Advanced Study, Princeton, N.J., USA W. C. Hsiang Institute for Advanced Study, Princeton, N.J., USA J. W. Morgan Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331565

Acta Mathematica, 144, (1), 153-221, 1978.8
[ Download ] [ 2017-01-08 20:32:51 uploaded by actaadmin ] [ 487 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the growth of meromorphic solutions of the differential equation ($y$′)^{$m$}=$R(z, y$)

Steven B. Bank University of Illinois, Urbana, Ill., USA Robert P. Kaufman University of Illinois, Urbana, Ill., USA

TBD mathscidoc:1701.331566

Acta Mathematica, 144, (1), 223-248, 1979.3
[ Download ] [ 2017-01-08 20:32:51 uploaded by actaadmin ] [ 408 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Near inclusions of$C$^{*}-algebras

Erik Christensen University of Copenhagen, Copenhagen, Denmark

TBD mathscidoc:1701.331567

Acta Mathematica, 144, (1), 249-265, 1979.3
[ Download ] [ 2017-01-08 20:32:51 uploaded by actaadmin ] [ 476 downloads ] [ 0 comments ] [ Cited by 29 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] State spaces of$C$^{*}-algebras

Erik M. Alfsen University of Oslo, Norway Harald Hanche-Olsen University of Oslo, Norway Frederic W. Shultz University of Oslo, Norway

TBD mathscidoc:1701.331568

Acta Mathematica, 144, (1), 267-305, 1979.10
[ Download ] [ 2017-01-08 20:32:51 uploaded by actaadmin ] [ 585 downloads ] [ 0 comments ] [ Cited by 41 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved